Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from upper left abdominal puffiness and tingling

for the last 2 weeks ive had Upper left abdominal puffiness and tingling .Before then i was doing workouts everyday eating healthy drank alot of water 2 weeks after i started all of this the discomfort started.... :( im scared and confused cause it isnt muscel strain ... now im trying here b 4 i go to a dr PLZZZ HELP :( its prob anxiety attack or something ... aslo i stand long peroids and a dr already said it wasnt a hernia ... so im freaking out thinking something must of enlarged sorry if this is messy .I was typing this on a phone while i was strolling through a park
Asked On : Wed, 9 Mar 2011
Answers:  2 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
As there is left abdominal puffiness so be rest assured that there is no enlargment of any organ. Most probably it is distension or hyperacidity as a result of improper food or indigestion, constipation etc. amongst herbal medicines you can have thyme and black salt with hot water and at night have psylum husk.
Answered: Wed, 9 Mar 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to HealthcareMagic
first of all do not use mobile while walking or driving and send this msge to mall you know
if you mean distension then it may be due to gas in the colon and it is possible if you are constipated
constipation is associated with infrequent passing of flatus resulting in distension and discomfort
if you think of some swelling inside then do not delay and consult surgeon

Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor